4 doctors weighed in:

Can taking certain meds for blood pressure cause a slight cough?

4 doctors weighed in
Dr. Kenneth Cheng
Family Medicine
2 doctors agree

In brief: Yes

Cough is a side effect of ace inhibitors and angiotensin receptor blockers.
Examples include any of the "-prils" such as lisinopril, enalapril, etc, and athe "-tans" such as valsartan, lorsartan, etc.

In brief: Yes

Cough is a side effect of ace inhibitors and angiotensin receptor blockers.
Examples include any of the "-prils" such as lisinopril, enalapril, etc, and athe "-tans" such as valsartan, lorsartan, etc.
Dr. Kenneth Cheng
Dr. Kenneth Cheng
Thank
Dr. Howard Rubin
Internal Medicine - Cardiology

In brief: Cough

Certain medications have cough as a side effect such as a class called angiotensin converting enzyme inhibitor in about 10% if patients who take such drugs.

In brief: Cough

Certain medications have cough as a side effect such as a class called angiotensin converting enzyme inhibitor in about 10% if patients who take such drugs.
Dr. Howard Rubin
Dr. Howard Rubin
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors